MAUDE Adverse Event Report: CUTERA, INC. TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT

CUTERA, INC. TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinical that owns the trusculpt system initially contacted cutera to request suggestions on wound management options to help minimize the potential risk of scarring.Cutera did not provide medical advice for wound care management or scar reduction.The treatment was performed approximately two weeks prior to the report to cutera.A 48 year old female patient with fitzpatrick skin type v underwent a hands-free trusculpt procedure using six handpieces to the lower abdomen, mid-abdomen, and bilateral flanks.Two return pads were placed on the upper back.The patient did not report pain or discomfort during the procedure, and the skin appeared normal upon removal of the return pads.The operator noted a moderate amount of sweating during treatment.The following day, the patient developed a blister approximately the "size of a quarter" at the lower corner of the return pad electrode.The clinic expressed concern about potential keloid formation.The patient was advised to apply aquaphor, keep the site covered, and avoid sun exposure; healing was reported to be "slow".There were no device malfunctions, error codes, or performance complaints reported.Based on available information, cutera cannot definitively determine the root cause.The event may be related to partial lifting of the return pad, which is a known risk factor for localized burns, potentially exacerbated by sweating or uneven pad adhesion.Cutera will monitor for similar events.

Brand Name
TRUSCULPT ID
Common Device Name
MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Manufacturer (Section D)
CUTERA, INC.
3240 bayshore blvd.
brisbane CA 94005
Manufacturer Contact
julia brown
3240 bayshore blvd.
brisbane, CA 94005
4156575500
MDR Report Key23069670
Report Number2954354-2025-00006
Device Sequence Number4645064
Product Code GEI
UDI-Device Identifier00816722021427
UDI-Public010081672202142711190228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American